KNect365 Automotive and TU-Auto are part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Jan 07
Show Filter
7:30am - 8:30am 60 mins
Registration, Exhibition & Networking Welcome Refreshments
8:30am - 8:35am 5 mins
Chairperson’s Opening Remarks
  • Speaker Scott McCormick - President, Connected Vehicle Trade Association
8:55am - 9:15am 20 mins
Voice in Automotive

In vehicles, built-in voice recognition consistently is ranked as one of the top customer complaints over the last several years. Amazon’s Alexa Auto team has the mission to extend the delightful experience of Alexa that customers currently have at home, into the vehicle. Arianne Walker, Chief Evangelist of Amazon Alexa Auto, will share results of a recent consumer study and how Alexa can help automakers build their brand loyalty, creating repeat customers, by solving their speech challenges as well as extending the value of their vehicles past the time of purchase. 

  • Speaker Arianne Walker - Chief Evangelist for Alexa Auto, Amazon Alexa
9:15am - 9:35am 20 mins
Accelerating the progress of telematics in the USA – All about the consumer
  • Speaker Adam Hudson - Senior Director, US Connected Car Team, LexisNexis Risk Solutions
9:35am - 10:15am 40 mins
How to Use Data to Optimize Business Strategy and User Experience

AVs are not only growing in complexity but so is the amount of data required. This panel will challenge and review the different technologies and techniques for on and off-board data processing.

  • Utilizing data to inform your business strategy from R&D, testing to identifying new services and business models
  • How to ensure compliancy with everchanging global data standards from GDPR to cybersecurity. What role will local data centers and partnerships have in managing a global data exchange within regulations?
  • Applying technology & methods such as AI and ML to deliver a great user experience from intuitive, useful ADAS applications to personalized features and settings
  • Speaker Kenichi Murata - Project General Manager Connected Strategy, Toyota Motor Corporation
  • Speaker Jeffrey Banks - Head of Global Data Governance, Policy and Standards, General Motors
  • Speaker Jeff Kaelin - Vice President,Customer Experience and Product Development, Avis Budget
  • Speaker Benjamin Mahe - Head of telematics pricing and data science, AXA Direct France
  • Speaker Tom Freeman - Senior Vice President, Kymeta Corporation
  • Moderator Aditya Kaul - Research Director, Tractica
10:15am - 10:40am 25 mins
The New Era of Connectivity

SiriusXM’s Connected Vehicles unit is emerging from a blitz of connected program deployments over the last 6 years, spanning over a dozen OEM brands and 450 model/trim levels. John Jasper, SiriusXM Connected Vehicle’s Senior Vice President for the past 20 months, highlights the lessons learned from that period and shares how those lessons must be leveraged to re-engineer and re-boot the industry to navigate the complex transition from  telematics-based “tethered and voice based response” services to a new ecosphere of dynamic networked interaction.  He advises the industry to be prepared for a period of substantial investment outside the vehicle, a complex, cloud-based infrastructure entailing a networked “constellation of services, interfaces and platforms” that aggregate and integrate into the vehicle real-time, proactive and intuitive interactions with vehicle owners and occupants. He concludes by demonstrating what he believes will be a first, critical step in this transition.

  • Speaker Peter Polit - Vice President and General Manager of Connected Vehicle Strategy and Business Development, SiriusXM
10:40am - 11:20am 40 mins
Exhibition & Networking Refreshment Break
11:20am - 11:35am 15 mins
Blockchain: From Hype to Application

Long before the widespread arrival of level 5 autonomy, vehicles will begin autonomously sharing data and transacting with other vehicles and infrastructure.  A secure, immutable identity is a prerequisite for participating in the ‘Economy of Things’.  Blockchains, distributed ledgers and related technologies are leading contenders for managing vehicle identity and facilitating V2X transactions.   


  • Speaker Chris Ballinger - CEO and Founder, MOBI - the Mobility Open Blockchain Initiative
11:35am - 11:45am 10 mins
Road Weather as an enabler for ADAS and Autonomous

In future the autonomous car will need access to highly detailed, hyper local road condition and weather information. Both the human driver as well as the autonomous vehicle need to understand what lies on the road ahead and to adapt to the changing situation accordingly. Foreca will give few insights how this can be accomplished today and in future

  • Speaker Petri Marjava - Sales Director, Foreca
11:45am - 11:55am 10 mins
V2V communication by utilising 5G & Mobile Edge Computing
  • Speaker Vesa Kiviranta - Vice President, Automotive, Unikie
11:55am - 12:25pm 30 mins
The Autonomous Vehicle – Are We Nearly There Yet?

With so many technology companies and automakers investing and building its self-driving tech, are we really ready for Level 4 or 5 autonomy? 

  • Dissecting the realities of sensor development – Radar, Camera, LIDAR – plus the software “brain”, namely AI and neural networks. How to identify gaps and move to Level 4
  • Identifying the challenges in testing and validation of ADAS and AVs and how to ensure safety through increased rigorous testing such as HIL (Hardware in the Loop) and SIL (Software in the Loop)
  • Who’s the market leader? Examine the latest projections and understand who’s leading the full autonomy race and why their tech and strategy is the most effective
  • How does automation technology begin to fit within the transforming mobility ecosystem? Examining the steps necessary to enhance successful adoption of the evolving technology
  • Speaker Bryan Reimer Ph.D - Research Scientist, MIT
  • Speaker Bryn Balcombe - CSO, Roborace
  • Speaker Joe Fabbre - Director, Platform Solutions, Green Hills Software
  • Speaker Shyam Sundar - Global Head of Product, Vehicle Software Platform, Faraday Future
  • Speaker David Lukens - Senior Director, Global Product Management, LexisNexis Risk Solutions
  • Moderator Grayson Brulte - Co-Founder / President, Brulte & Company
12:25pm - 12:40pm 15 mins
AI in the Driver’s Seat

To deliver on the safety and efficiency benefits of autonomous driving, the industry must be able to develop and show self-driving technology is truly safe. Through redundancy and diversity of automotive sensors, systems, algorithms and high performance computing, the industry is able to address this challenge, and earn the public trust. From training the AI to safely drive, to testing autonomous driving technology in the virtual world, to operating a self-driving car on public roads, deep learning and supercomputing are enabling the deployment of safe autonomous vehicles.

 

  • Speaker Danny Shapiro - Senior Director of Automotive, NVIDIA
12:40pm - 1:00pm 20 mins
A Risky Ride? Cybersecurity for Connected Cars

Many cybersecurity techniques focus on securing the perimeter of critical computer systems and recovering in the event of failure. In this talk we’ll take a new perspective on building safe and secure systems.

  • Speaker Joe Fabbre - Director, Platform Solutions, Green Hills Software
1:00pm - 2:20pm 80 mins
Networking Lunch
2:20pm - 2:45pm 25 mins
Case Study – How Cross-Industry Collaboration on Autonomous Fleets for New Urban Logistics can Increase Safety, Efficiency and Reduce Cost
  • Using the collaboration between retail and automotive as a case study, find out how cross industry working is developing autonomous fleets to achieve improved safety, efficiency and cost savings
  • Understand the day to day operations and technology behind autonomous fleets to identify the ecosystem partners that will help deliver these solutions
  • Discover the impact of autonomous ridesharing fleets on car ownership and find out how to adapt the traditional automaker business model to identify future customers
  • Speaker Dan Langford - Innovation Director, Nevada Center for Advanced Mobility, Nevada Governor's Office of Economic Development
2:45pm - 3:15pm 30 mins
Electric-Mobility: Increasing Adoption

Explore the wider picture of EV adoption and the new trends in electrification through syndicated market intelligence and the unveiling of an innovative consumer survey.

Industry stakeholders and experts discuss the future of the industry related to:

  • Breaking the charging barrier – How to plan the ideal charging infrastructure whilst exploring the realities and potential of new tech such as Wireless Electric Vehicle Charging (WEVC) 
  • How to plot the e-mobility ecosystem - from OEM to energy providers - to build the right partnerships for development and implementation of electric mobility
  • What is the future of battery tech and the implications of faster charging, increased energy density, cycle life and low leakage on battery development
  • Speaker Eileen Mahdi - Brand and Market Analytics Manager, Karma Automotive
  • Speaker Jay Goldman - Vice President Of Business Development OEM, EVgo
  • Speaker Boris von Bormann - Founder & Managing Partner, Renu Ventures
  • Moderator Jeff Huron - Project Manager - Connected Car, SBD Automotive
3:15pm - 3:35pm 20 mins
7 keys to success in new mobility

Launching a new mobility service or entering into a partnership with a mobility operator requires organizations involved in the automotive industry to recognize what makes a winner in today's mobility marketplace. Pulling from its experience working with 25 large operators worldwide, Vulog will share what it takes to make a winner in 2019.

  • Speaker Alex Thibault - VP and GM, North America, Vulog
3:35pm - 4:05pm 30 mins
Exhibition & Networking Refreshment Break
4:05pm - 4:35pm 30 mins
Is This The End of Car Ownership?

Explore how the latest external trends (urbanization and government intervention) and internal trends (electrification and autonomous drive systems) have led to a change in how people move from A to B.

  • Transformative technologies will require existing rules of the road to be rewritten and require the industry to move forward hand-in-hand with consumers and society like never before. Discover how revolutions in shared mobility models, electrification and autonomous vehicles will shape the way people access transportation and move throughout the world
  • Explore the role of the vehicle in a multimodal transportation systems from shared first/last mile solutions from suburb stations to shared pick-up services
  • How to deliver multimodal mobility as a service in an efficient and user-friendly way using the best user interface, apps and payment systems
  • Moderator Stacey Randecker - Co-Host, The Flying Car Show
  • Speaker Jeff Prus - Vice President, Product and Member Experience, Zipcar
  • Speaker Mitch Dornich - Vice President Product, Connected Vehicle, SiriusXM
  • Speaker Lisa Whalen - Chief Marketing Officer, Global Vice President, Automotive & Transportation, MarketsandMarkets
  • Speaker Courtney Lowell - Head of Communications, Silvercar by Audi
4:35pm - 5:05pm 30 mins
Connected Car UX: Putting Consumers in the Driver's Seat
  • Understand how emerging connected car experiences are impacting the customer journey and evolving the way that cars are bought, driven, cared for, and sold
  • Examine how recent developments in other connected life offerings, like smart homes, smart mobility and smart cities, are influencing automotive user experience design and   changing consumer expectations about car ownership
  • Discuss the potential for new in-car experiences, starting with today's connected cars through to fully autonomous vehicles (level 5)
  • Speaker Andrew Morrison - CPO, Mojio
  • Speaker Kevin Mull - Director, Connected Mobility Solutions, Bosch
  • Speaker Mike Friedman - Director, Connected Vehicles, Mastercard
  • Speaker John Moon - Managing Director, Strategic Partnerships, Honda Innovations
  • Moderator Roger Lanctot - Director, Automotive Connected Mobility, Strategy Analytics
5:05pm - 5:35pm 30 mins
Smart Cities: Opportunity or Threat? Building Tech and Partnership for New Mobility

Are smart, low-emission cities the end of the automotive or are they an opportunity for new products, services and business models?

  • Examine tech, partnership and needs when implementing smart mobility pilots in order to identify and integrate new products and solutions in the smart city context
  • Get to grips with smart city infrastructure e.g. how roads can be utilized to enhance ADAS functionalities, CAV capabilities and safety, plus what data can be exchanged with vehicles
  • Case Study: Learn how Nevada is working to create a safe, inclusive, user friendly and resource efficient community through industry and community partnerships
  • Speaker Tina Quigley - General Manager, Regional Transportation Commission of Southern Nevada
  • Speaker Kris Bailey - COO, Electric Cab of North America
  • Speaker Aravind Kailas - Research and Innovation Manager, Volvo Group North America
  • Speaker Brandon Blumber - Senior Business Development Planner, Vehicle Connected Services, Nissan
  • Moderator Dominique Bonte - Vice President & Practice Director, ABI Research
5:35pm - 6:05pm 30 mins
Implementing Hyper Connectivity – 5G, DSRC & CV2X

Connectivity is a critical element for CV’s and AV’s, they use wireless signals to communicate with other vehicles and the infrastructure. Create a realistic map for the network required for AV’s and smart mobility.

  • Some OEM’s embrace 5G, others DSRC. Which of these technologies will prevail? Understand the merits of these spectrums and implications on your product strategy
  • Hear from professionals representing leading global OEM’s that have taken different approaches to connected vehicle tech and understand the pros and cons
  • Explore the costs, coverage and rollout implications of 5G vs DSRC and debate whether the technology reached a point where policymakers can proceed with one over another
  • Moderator Scott Belcher - President & CEO, SFB Consulting
  • Speaker James Misener - Senior Director, Technical Standards, Qualcomm
  • Speaker Hongsheng Lu - Researcher, Toyota Info Technology Center
  • Speaker Micheal Carroll - Chief Information Officer, Central Ohio Transit
  • Speaker Noam Maital - CEO, Waycare
6:05pm - 6:10pm 5 mins
Chairperson's Closing Remarks
6:10pm - 7:30pm 80 mins
Networking Drinks Reception